# SDR SWAA2021051942658

- Difficulty date: December 24, 2020
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UNDER FWD INBD CORNER OF PANEL 651AT BRACKET CRACKED [MARKED]. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
